# SDR DALA2019061763590

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Canning
- Location: Bs 889-908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANING ON CUSP WEB AT BTW STA 889/908 LH X= 44/60 (FUS). NRC 00361: CUSP WEB DAMAGED BTW STA 889 TO 908 LH, X =-44 TO X=-60, WAS REPLACED PER B-717-200 SRM 51-41-02-0G AND SRM 51-41-05-0G. (LP #1124292)
